MathSciNet Relay Station
MathSciNet bibliographic data
MR970700 65N10
Crouzeix, M.; Thomée, V.; Wahlbin, L. B. Error estimates for spatially discrete approximations of semilinear parabolic equations with initial data of low regularity. Math. Comp. 53 (1989), no. 187, 25–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement